Until now there is nearly no definite information on possible factors for an implant failure in tumour replacement. In this study an animal model was developed to investigate the influence of preoperative chemotherapy on the implant integration (osseointegration) into a host organism. For this reason, adult hybrid rabbits got chemotherapy with 75 mg Cisplatin/m² body surface twice at an interval of 14 days. Two weeks following the last infusion we implanted a titanium test body into the distal femoral metaphyses. The follow-up examinations of the bone-implant joint were performed two, four, eight, and twenty weeks after the operation (post operationem). Osteoid volume, bone formation, and bone-implant contact area were determined histomorphometrically. Up to the fourth week after the operation the Cisplatin group showed an increased osteoid level indicating a mineralization disorder. From the eighth week on there were no differences between the Cisplatin group and the control group. However, in the Cisplatin group bone formation and bone-implant contact area were reduced throughout the whole observation period. In summary, Cisplatin causes short-term mineralization disorder and long-term bony ingrowth impairment. Final statistics prove a significant influence of Cisplatin on mineralization, bone formation, and bone-implant contact area compared to a control group without chemotherapy.